# SDR USAABB08125

- Difficulty date: August 2, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Engine: Rroyce RB211*
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Governor
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

PHL FLT 1209 PHL TO SXM - DURING TAKEOFF ROLL, TNE NR 2 ENG WOULD NOT DEVELOP TAKEOFF POWER.  THE CREW ABORTED THE TAKEOFF AT 60 KNOTS AND RETURNED TO THE GATE.  MAINTENANCE REPAIRED THE CONNECTOR ON THE FUEL FLOW GOVERNOR SOLENOID.  OPERATIONALLY CHECKS OK.  (S)
